# SDR CALA2024111102818

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 32,508 hours, 3,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER BATTERY PACK M33408 CAPACITY CHECK FAIL TRANSFER REFER NON-ROUTINE WO.3982503 AND ORIGINATOR V920580 EMER BATTERY PACK M33408 REPLACED AND TEST NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECH V920580 AND INSPECTED BY V898561 IDT APPROVED BY HX195273
